# SDR EIA2000020

- Difficulty date: May 28, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

KHV - ON TAKEOFF, NR 1 ENGINE COMPRESSOR STALLED AT 140K WITH ASSOCIATED RISE IN EGT TO PEAK OF 920 DEGREES AND DROP IN N1/EPR.  REJECTED TAKEOFF.  FOUND EVIDENCE OF BIRD INGESTION.  PERFORMED INTAKE/EXHAUST INSPECTION, NIL DAMAGE NOTED.  PERFORMED BORESCOPE INSPECTION OF NR 1 ENIGNE/HPC STAGE 5, 6, 7, 8 AND 9.  FOUND CONDITION SATISFACTORY.  NIL DAMAGE FOUND.  ADDITIONAL OVERTEMP BORESCOPE TO BE PERFORMED WITHIN 80 FLT HOURS.  (M)
